# SDR 2000UALA00305

- Difficulty date: June 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N991UA
- Make and model: Boeing 737291
- Aircraft serial: 21981
- Aircraft time: 55,654 hours, 42,979 cycles
- Engine: Pwa JT8D17
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 10329618
- Part serial: 12614
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 1,113 hours, 924 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS, NR 1 GENERATOR FAILED IN CRUISE WITH ZERO VOLTS AND ZERO FREQUENCIES.  *S/D*  THE NR 1 ENGINE GENERATOR WAS REPLACED AS WELL AS THE NR 1 CONSTANT SPEED DRIVE TRANSMISSION AS PRECAUTIONARY.
